Homology functors on shape categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 4, p. 427-438
@article{CTGDC_1980__21_4_427_0,
     author = {Bauer, Friedrich-Wilhelm},
     title = {Homology functors on shape categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {4},
     year = {1980},
     pages = {427-438},
     zbl = {0443.55004},
     mrnumber = {606387},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_4_427_0}
}
Bauer, Friedrich W. Homology functors on shape categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 4, pp. 427-438. http://www.numdam.org/item/CTGDC_1980__21_4_427_0/

1 F. Adams, Stable homotopy and generalized homology, Chicago Lecture Notes in Math., The University of Chicago Press, 1974. | Zbl 0309.55016

2 F.W. Bauer, A shape theory with singular homology, Pacific Journ. of Math. 62, 1 (1976), 25-65. | MR 436130 | Zbl 0346.55014

3 F.W. Bauer, Some relations between shape constructions, Cahiers Topo. et Géom. Diff. XIX-4 (1978), 337- 367. | Numdam | MR 515162 | Zbl 0404.54028

4. F.W. Bauer, Duality in manifolds ( not yet published).

5. F.W. Bauer, Extensions of generalized homology functors( not yet published).

6 L.G. Brown, R.G. Douglas & P.A. Fillmore, Extensions of C*-algebras and K-homology, Ann. of Math. (2) 105 (1977), 265-324. | MR 458196 | Zbl 0376.46036

7 J. Milnor, On the Steenrod homology theory, Berkeley ( unpublished manuscript ), 1960.

8 K. Morita, Čech cohomology and covering dimension for topological spaces, Fundame nta Math. LXXXVII (1975), 31- 52. | MR 362264 | Zbl 0336.55003